Common signs of a heart attack
Posted on Wednesday, October 9th, 2013 at 3:01 pm
Heart attacks can occur suddenly and without much warning for many people. This serious and often fatal health problem can be the result of many different health issues, but is sometimes, sadly, caused by the use of the birth control pills Yasmin and Yaz.
When a person suffers from a heart attack, they may or may not display signs. However, if they do, they might exhibit the following:
- Recurring pain in the center or left side of their chest that may be mild or severe and may last for several minutes
- Shortness of breath
- Pain in the arms, shoulders, back, and other parts of the upper body
At Williams Kherkher, our lawyers help people who have suffered heart attacks and other health issues as a result of Yaz use to pursue legal action against the negligent manufacturer. Find out how we may be able to help you by calling (888) 220-0640 today.